MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM

NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM
Model Number PU-621R
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse's station (cns) failed and that the raid drive failed.The biomed removed the backup drive for this unit in the past and never replaced it, and they do not have a backup.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse's station (cns) failed and that the raid drive failed.The biomed removed the backup drive for this unit in the past and never replaced it, and they do not have a backup.Not in patient use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse's station (cns) failed and that the raid drive failed.The biomed removed the backup drive for this unit in the past and never replaced it, and they do not have a backup.Not in patient use.Investigation conclusion: the customer reported that an icu cns-6201 experienced a raid failure.Review determined that the backup drive had previously been removed by the facility and was never replaced, leaving the system without redundancy.The unit was not in patient use at the time of the report.Nk tech support advised that the cns-6201 / pu-621ra platform is end of life and confirmed that replacing the system with a cns-2101a was acceptable.The customer proceeded with replacement using a cns-2101a.No patient harm or adverse events were reported.As the reported device was not returned for evaluation, the reported issue could not be duplicated nor confirmed.As such, root cause cannot be determined.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
PU-621R
Common Device Name
CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23538407
Report Number8030229-2025-05792
Device Sequence Number10124053
Product Code MHX
UDI-Device Identifier04931921114131
UDI-Public(01)04931921114131
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-621R
Device Catalogue NumberPU-621RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown